I'm on day 3 coming off of 3-4 10 mg Percs a day. I actually feel worse today than first few days. I feel so irritable-at myself. Like I want to jump out if my own body literally. I feel disgusting. I watch my beautiful little girl so happy just to jump and say " look at me mommy" and she's so full of joy, and I don't know if I even have the ability to feel joy for myself. I feel happiness and so much love for her. But I feel like something's wrong with me, I'm so unmotivated and I think I was that way before the pills even. I can't remember. I'm rambling. Sorry. I just feel so ICK. So much housework needs to be done. My husband thinks I have the flu and although we have out troubles, he came home from work this morning with a bag of "arts and crafts" for us to all do today. And it made me laugh yet tear up at same time, because here us this big beefy guy with A bag of arts and crafts. Why can't I be normal? Why can't I have energy? Why can't I be happy? I really cannot stand myself right now . Horrible horrible feeling. And I hate taking my prescribed klonnopin(spelling?) it just makes me feel worse, except dull and tired. I've been taking half to help with the wd's but I feel like they may make me feel worse . So cranky. I remember years ago taking Xanax and that felt better, but I've not had those in years. My mind is trying to trick me into telling me I don't really have a problem -1 more won't hurt! I see what it's trying to do. This is hard on so many levels . I know many if you are going through much much worse.
Take a deep breath. What you are feeling is normal. Our emotions have been numb for so long and now you are feeling all of them. Dont worry about the housework. Do the arts and crafts. It will take your mind off things for awhile. Your brain will play some real games with you now so you gotta be strong. Using is not an option here. Getting up and moving around is what you need to force yourself to do. How you feel today is only temporary. Better days are ahead!
Hang in there. Day 3 is usually the worst. Just know that you are over half way there and you should start to feel better soon. I caved on Day 3 my first time not knowing that it was the worst day. I was so upset when I found out that it was almost over and I had blown it.
Just think that you have less than 24 hours to go and every hour that passes you are closer and closer to being free.
You will still be tired and may have sleep issues but just worry about getting thru today. That's all you have to do right now. You CAN do it.
One hour at a time.
Ugh. I realized my husband is a MAJOR trigger for me. He gets very moody at night. He works 6 days a week, so I get it, but I cannot STAND his grumpy mood at night. Talking to him does no good, Then he is back to being happy in the morning and I'm supposed to just forget what an *** he was the night before! Now I know why we have been getting a long better-because I was high on pills. Great!!
Feel nervous and headachey today. I almost feel better going through this when he is at work during week. >:(
Had very disturbing dreams last night. I dont even want to think about them they were so awful..
Sorry for the vent..
It's good to vent. Better to get it out here than to start something at home lol. You do have to realized that your emotions are going to be all over the place right now. I have read that lots of people couldn't stand their husbands when they were withdrawing. They couldn't even stand listening to them breathe lol. Don't judge your relationship on what you are feeling right now. You are probably very irritable and it's okay. Your emotions are coming back. Good and bad. Just realize it will pass and you will feel better.
Remember he brought tears to your eyes yesterday when he brought home the arts and crafts.
Stay strong and glad you posted.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.